A combinatorial formula for the signature of alternating diagrams

Volume 184 / 2004

Paweł Traczyk Fundamenta Mathematicae 184 (2004), 311-316 MSC: 57M25, 57M27. DOI: 10.4064/fm184-0-17

Abstract

We express the signature of an alternating link in terms of some combinatorial characteristics of its diagram.

Authors

  • Paweł TraczykDepartment of Mathematics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image